English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3866015      Online Users : 281
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41415


    Title: Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications
    Authors: Tseng, Kuei-lin;楊國勝;Yang, Gou-sheng;Dragomir, S. S.
    Contributors: 淡江大學數學學系
    Keywords: Trapezoid inequality;Mappings of bounded variation;Random variable;r-moments;Expectation;Beta function
    Date: 2004-07-01
    Issue Date: 2010-01-28 07:30:51 (UTC+8)
    Publisher: Elsevier
    Abstract: In this paper, we establish some generalizations of weighted trapezoid inequality for mappings of bounded variation, and give several applications for r-moment, the expectation of a continuous random variable and the Beta mapping.
    Relation: Mathematical and Computer Modelling 40(1-2), pp.77-84
    DOI: 10.1016/j.mcm.2003.12.004
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications.pdf361KbAdobe PDF1View/Open
    index.html0KbHTML140View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback